Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has boils in diaper. Teething currently. Is this the cause?

My 7 month old has had two boils in the diaper area and when they popped i kept them clean and put ointment on them. They went away in no time. He now has a therd one and it is as big as a half dollar. It dosnt have a hole like the others did where they would pop and it is very hot and bright red. He is teathing really bad right now and I m wondering if that is the cause and what we should do? He is also running a low grade temp and I have been giving him Tylenol .
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
As you said the third boil is bid and red it is looking like bacterial infection and inflammation and there is fever.
You can apply antibacterial cream externally for three times daily , continue Tylenol for fever and consult your Pediatrician as antibiotic may be required to control and treat the infection.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor